# SDR SWIA971007

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SERVICE DOOR LIGHT ILLUMINATED AND RETURNED FOR LANDING.  READJUSTED FUEL DOOR MICROSWITCH.  CLOSED DOOR AND SERVICE DOOR LIGHT REMAINS EXTINGUISHED.  OPS CHECKS GOOD.
